# SDR XN0A1227

- Difficulty date: December 24, 2004
- Submitted: January 30, 2005
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 56,717 hours, 36,228 cycles
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Csd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE CSD LOW PRESSURE WARNING LIGHT ON WITH NO FREG.  DISCONNECTED NR 3 CSD DEFERRED NR 3 GENERATOR INOP IAW ENA B727 MEL 24-1 PROCEDURES DMI 4858 CAT-B ITEM.  PLACARDS INSTALLED.
